# SDR COMA0260453

- Difficulty date: July 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 18,932 hours, 18,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING, LOWER SKIN FUEL PANEL LANDING @ WS95.950 HAS CORROSION .008" DEEP.REMOVED CORROSION BY BLENDING. PERFORMED EDDY CURRENT INSP TO ENSURE COMPLETE DAMAGE REMOVAL. FLAP PEENED REWORKED AREAS, AND REAPPLIED PROTECTIVE FINISH. ALL WORK WAS PERFORMED I/A/W BOMBARDIER INC REO 601R-57-21-030 REV A.
